# SDR VTZA95268

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/HPN - FLT 6281 - DURING CLIMB-OUT AT 0700 HRS ON 8-24-95, RETURNED TO IAD DUE TO THE RT ENGINE MAX RPM OF 97.5 PERCENT WITH A TORQUE DROP OF APPROXIMATELY 20 PERCENT ON CLIMB-OUT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE SPEED LEVER ON THE FUEL CONTROL.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
